# SDR M2EA96008

- Difficulty date: October 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303AL
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23499
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Dirty
- Location: Cabin
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 307 - MCI - NO EMERGENCY DECLARED.  RETURNED TO MCI.  AUTO PRESSURE FAILED.  STANDBY NOT WORKING EITHER.  REMOVED CABIN PRESSURE CONTROLLER, CLEANED CPC CONNECTORS AND RE-INSTALLED CPC.  CABIN PRESSURE CONTROLLER AND CABIN PRESSURIZATION SYSTEM OPERATIONAL CHECKS NORMAL PER MM 21-31-00.  (M)
